Archives

  • 2018-07
  • 2018-10
  • 2018-11
  • 2019-04
  • 2019-05
  • 2019-06
  • 2019-07
  • 2019-08
  • irak inhibitor On the other hand several

    2019-05-15

    On the other hand, several authors reported that an ATP irak inhibitor injection could promote significant sympathomimetic effects. Biaggioni et al. suggested that intravenous ATP administration primarily activates afferent nerves via arterial (or carotid body) chemoreceptors or baroreceptors resulting in sympathetic activation [15]. This increase in sympathetic tone is frequently followed by an abrupt shift toward vagal predominance, which may facilitate the induction of AF from the arrhythmogenic site [16,17]. Therefore, the ATP-induced non-PV trigger originating within the SVC in the present case might have been elicited by both sympathetic and parasympathetic activity. The suggested mechanism is the partial stimulation of the SVC-aorta-GP axis via G-protein signaling that hyperactivates Ca2+ transient leading to an inward current via the NCX during APD shortening, which subsequently generates a triggered EAD leading to non-PV firing. The ability of ISP to provoke PV-/non-PV foci when administered by an intravenous drip infusion with an incremental dosage (1–2μg/min, increasing up to 20μg/min) is widely recognized [18]. However, both the onset of action and the decline in activity are delayed. This requires high doses and a continuous infusion for at least 15min to override the sedation effect and simultaneously produce physiologic catecholamine discharge as previously proposed [7], which limits the clinical usefulness of the drug. In the present case, the maximum ISP dosage during the initial procedure was 5μg/min, which was discontinued because of hemodynamic instability; therefore, the sedation effect could not be negated, limiting the provocation of the non-PV trigger. To eradicate ATP- or ISP-mediated concerns, Zhang et al. have recently demonstrated the effectiveness of using ATP in combination with ISP infusion for unmasking non-PV triggers [19]. In their study, among 39 patients in whom ATP reproducibly induced AF, only 5μg/min of ISP was used before the administration of ATP, which was comparable to the present case. This approach, used to increase the heart rate by ≈20bpm from baseline, was designed to elicit an obvious change in autonomic tone, leading to higher reproducibility and longer durability of ATP-induced non-PV triggers [5,20]. As a result, none of the patients showed AF originating from a non-PV trigger during ISP infusion alone, with AF only revealed by additional ATP injection. The findings from this case indicate that ATP administration could be useful when the optimal ISP dosage cannot be tolerated. Furthermore, to achieve higher reproducibility and longer durability of ATP-induced non-PV triggers, the combination of ATP and ISP, might be more effective for unmasking than either drug alone, although further investigation is needed to confirm the combined effect by these drugs.
    Conflicts of interest
    Case report A 16-year-old girl with palpitations was admitted to the emergency department. Electrocardiography (ECG) revealed a wide complex tachycardia at a heart rate of 210bpm and a left bundle branch block (LBBB) morphology with a superior axis. Adenosine was administered intravenously, interrupting the arrhythmia. Her prior medical history was silent negative, except for recurring palpitations. Baseline ECG revealed sinus rhythm with normal PR interval and no evidence of preexcitation. Cardiac ultrasonography revealed normal cardiac anatomy and function. The patient was admitted for an electrophysiological (EP) study and ablation. Considering her young age, a CARTO-guided procedure without fluoroscopy was planned. Nevertheless, a fluoroscopy was available in case required. The baseline measurements were normal, notably with an atrial His conduction time of 82msec and a His-ventricular conduction time (HV) of 52msec. Retrograde conduction was concentric and decremental. With incremental atrial pacing, progressive HV interval shortening and QRS widening with a LBBB and superior axis were observed. Notably, once the QRS was fully preexcited, increasing the atrial pacing rate resulted in further AV interval prolongation while the VH (retrograde activation of His) was unchanged (Fig. 1). Preexcitation when pacing was greater from the right atrium than from the coronary sinus (at the same cycle duration), suggesting a right-sided accessory pathway. Atrial extrastimuli easily induced a LBBB morphology in wide complex tachycardia with a 360-msec cycle duration (Fig. 2). The tachycardia was reset by pacing from the right atrium. These findings were suggestive of a decremental atriofascicular pathway. CARTO-guided mapping of the right atrioventricular groove in sinus rhythm was performed, and a distinct signal corresponding to an accessory pathway potential of the atriofascicular pathway was found in the posterolateral region (Fig. 3). By using an SR0 sheath and a 4-mm tip ablation catheter, radiofrequency energy was delivered, with successful elimination of conduction through the accessory pathway. Radiofrequency application was performed for 60s at 30W and a target temperature of 55°C. After ablation, the EP study was repeated, which showed no evidence of atriofascicular accessory pathway conduction. The AV and VA conduction was concentric and decremental. An AV block was demonstrated with adenosine administration during atrial pacing.